# SDR DALA1125959870

- Difficulty date: April 15, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,372 hours, 66,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY EXIT IDENTIFIER AT THE MAIN CABIN DOOR WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT POWER SUPPLY AND OPERATIONALLY CHECKED THE SYSTEM.
